# SDR C2XA06IA130

- Difficulty date: August 15, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N29515
- Make and model: Emb EMB-135LR
- Aircraft serial: 145309
- Aircraft time: 12,362 hours, 10,376 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 1170C000004
- Part serial: 00438
- Condition: Underserviced
- Location: Nose
- Part time: 12,362 hours, 10,376 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2703, THE CREW REPORTED A AIR/GROUND FAIL MESSAGE ON GEAR RETRACTION.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND SERVICED THE NOSE LANDING GEAR, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
